# SDR 9712636615

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Engine: Pwa JT9D7Q
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

WHEN FULL POWER WAS APPLIED AT TAKEOFF, THE NR 1 ENGINE ONLY INDICATED AN EPR OF 1.46. OTHER ENGINE INDICATIONS WERE NORMAL.  TAKEOFF WAS ABORTED.  MAINTENANCE VISUALLY CHECKED THE NR 1 ENGINE INLET AND EXHAUST WITH NO TROUBLE FOUND.  THE NR 1 ENGINE EPR INDICATION WAS PLACED ON MEL 77-4.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
